# SDR SWAA2020030942307

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 62,151 hours, 27,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Z" FOLD HAS COME OUT OF CONTAINER AT LH AFT SLIDE GIRT         REPOSTIONED L2 SLIDE THAT IS HOOKED TO THE GERT BAR REF MM 25-66-01 (DID NOT REMOVE SLIDE FROM COVER)  REF SA-M 767 H24793-3
